# SDR SWAA2023062061040

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N8787K
- Make and model: Boeing 737-8
- Aircraft serial: 67778
- Aircraft time: 2,229 hours, 1,124 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: UNKNOWN
- Condition: Exposed
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED WIRE UNDER L2 DOOR SLIDE<[01] REPACKED TEST LEAD CABLE FOR SLIDE LIGHTING IAW AMM 25-66-01-400-804 AND PER CMM 25-60-37. AC OK FOR SERVICE
